# SDR IPXA13B77016

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Component: Aileron
- Component part number: 65B0210049A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON DENT WITH DEBONDED FIRST DENT 4" FWD OF AFT EDGE 1" CUTOUT. 2ND DENT 3" OTBD OF INBD EDGE 1" CUTOUT 3RD DENT 4" FWD OF AFT EDG E 1" CUTOUT.  4TH DENT 7" FWD OF AFT EDGE 1" CUTOUT.  REPAIRED IAW EO B747-5750-49765-A.
